Hlengani James Siweya, "Aspects of complete uniform spreads in frames", International Journal of Mathematics and Mathematical Sciences, vol. 31, Article ID 937065, 7 pages, 2002. https://doi.org/10.1155/S0161171202013066
Aspects of complete uniform spreads in frames
We give a new notion of a complete uniform spread in terms of a relative kind of uniform local connectedness. Properties of this type of (uniform) connectedness are discussed. It is also shown that our concept of complete spread is equivalent to that of Hunt (1982).
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.